# SDR DALA2023062605113

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2830603) CORROSION ON AFT CARGO COMPARTMENT INTERNAL BELLY DRAIN DOUBLER AT STA 949 BL 0 WL 170. REMOVED AND REPLACED BELLY DRAIN DOUBLER STA 949 BL0 WL170 IAW B737 51-40-02 AND DWG# 147A3424.
